You're not on any medication!? Mish, the side effects of most of our meds are well worth it. Yes, the side effects can be difficult to cope with and not everyone will respond the same way to each medication, but you have to try something! I'm shocked your specialist would settle with that opinion. Is it a rheumatologist you're seeing? I would recommend being very insistant about getting treatment started and if they quibble about it at all, dump them and find a new rheumatologist. Not being medicated can certainly make you seriously ill or worse....
Keep us posted okay?
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in to be content. Phillipians 4:11-13
35 years old. Diagnosed with Lupus in 2000. Fibromyalgia, Anti-phospholipid syndrome(APS)(stroke, 2002), Sjogren's, Raynaud's, Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck), anxiety, PTSD. Prednisone, Imuran, Plaqunil, Coumadin, Clobazam, Amitriptyline, Didrocal, Cozaar, Zoloft, calcium, multi-vitamin, vitamin D, Magnesium, vitamin B6,
Moderator for the Lupus and Fibromyalgia forums